MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO? FATHOM? SYSTEM; CATHETER, CONTINUOUS FLUSH

BOSTON SCIENTIFIC CORPORATION RENEGADE? HI-FLO? FATHOM? SYSTEM; CATHETER, CONTINUOUS FLUSH
Model Number M001184540
Medical Device Problem Codes Device Contamination with Chemical or Other Material (2944); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that contamination occurred.A renegade hi-flo fathom system was selected for use in a splenic artery embolization.During unpacking, it was noted that there were obvious glue or plastic protruded on the coating of the guide wire, which could not be used normally.The procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the device was returned for evaluation.Visual and microscopic examination of the guidewire revealed no damage and no foreign material (fm).Visual and microscopic examination of the renegade hi-flo revealed multiple shaft kinks.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
RENEGADE? HI-FLO? FATHOM? SYSTEM
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22169898
Report Number2124215-2025-34014
Device Sequence Number7788513
Product Code KRA
UDI-Device Identifier08714729790853
UDI-Public(01)08714729790853(17)270328(10)33719452
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140329
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM001184540
Device Catalogue NumberM001184540
Device Lot Number0033719452
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/04/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2025
Supplement Date Received by Manufacturer06/25/2025
Initial Report FDA Received Date06/09/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale
Patient Weight73 KG